DOI 10.2169/internalmedicine.6647-25
A case of immune-mediated myocarditis after durvalumab/tremelimumab treatment for unresectable hepatocellular carcinoma.
Аннотация
Immune checkpoint inhibitors (ICIs) are important for the treatment of unresectable hepatocellular carcinoma (HCC). Furthermore, severe immune-mediated adverse events (imAEs) can be life threatening. We herein report a case of myocarditis and myositis after ICI treatment. A male patient with unresectable HCC was treated with durvalumab and tremelimumab. Three weeks later, the patient presented to the emergency department with syncope. Electrocardiography revealed a complete atrioventricular block. Therefore, immune-mediated myocarditis was suspected. High-dose corticosteroid therapy was initiated immediately and temporary pacing was required. The patient's cardiac conduction gradually improved and his spontaneous rhythm was restored. This case highlights the importance of the early recognition and prompt management of imAEs, particularly myocarditis. Clinicians should be vigilant as delayed intervention may be fatal.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.